|Eosinopilic Folliculitis - AIDS skin problem
Mar 10, 2002
hello My viral load dropped from over 750,000 to almost zero after starting different cocktail: Kalera-Tenofovir-Epivir. About 3-4 weeks after starting it, I started developing what my doctor says is skin condition called eosinophilic folliculitis - very annoying - my doc says it is very common with aids patients. Is there good treatment for it? Can I expect it to go away on its own? Could this be do to immune reconstitution or other immunity changes? THANKS !!
| Response from Dr. Henry
That condition is very frustrating. No treatment works most of the time. Often a steroid cream helps. Sometimes an antifungal cream or pill works. Sometimes UV light helps. My own experience is that I can find something that helps 1/3 of the time, a dermatologist helps another 1/3 of times and 1/3 remain hard to treat. We saw that condition alot prior to effective antiretroviral therapy so I am not convinced that it is due to immune reconstitution effects per se. Seeing a good dermatologist is often a good step if initial treatments are ineffective. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Red Eyes A Sign Of Acute HIV Infection?
- Odds Of Getting HIV Sex With A Prostitute
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Dizziness After Getting A Tattoo Worried I Have HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.